On a class of iteration processes for the solution of the operation equations
Doklady Akademii Nauk, Tome 112 (1957) no. 4, pp. 579-582
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_112_4_a3,
author = {Yu. Ya. Kaazik},
title = {On a class of iteration processes for the solution of the operation equations},
journal = {Doklady Akademii Nauk},
pages = {579--582},
year = {1957},
volume = {112},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_112_4_a3/}
}
Yu. Ya. Kaazik. On a class of iteration processes for the solution of the operation equations. Doklady Akademii Nauk, Tome 112 (1957) no. 4, pp. 579-582. http://geodesic.mathdoc.fr/item/DAN_1957_112_4_a3/